Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 32 (2002), Issue 3, Pages 177-182
http://dx.doi.org/10.1155/S0161171202005616

A common unique fixed point theorem for two random operators in Hilbert spaces

Department of Mathematics, Bengal Engineering College (Deemed University), Howrah, West Bengal 711103, India

Received 10 July 2000

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Binayak S. Choudhury, “A common unique fixed point theorem for two random operators in Hilbert spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 32, no. 3, pp. 177-182, 2002. doi:10.1155/S0161171202005616